Fitness Minutes: (51,447)
4,576 3/9/13 10:30 P
Your situation sounds complicated enough that I believe you need an individual consultation with a nutritionist or dietician who specializes in the management of diabetes. Ask your doctor to refer you to such a person.
You say you had hypoglycemia due to "skipping." I don't quite understand what you meant by that. Did you skip a meal? Whatever diet is prescribed for you, you will need to be disciplined about following -- as you well know what happens when you don't and your sugars get out of control.
I wish you the best of luck as you work with your diabetes management team and develop a plan that will work for you.
Fitness Minutes: (0)
1 3/9/13 3:18 P
I had hypoglycemia due to skipping, and taking Metformin and diamicron in 2009. Still I have been suffering a lot. Doctor was late to withraw diabetic medicin. When medicine withdrawn sugar went high. Doctor could not give any medicine to lower sugar, Medicine harmed my adranal. I feel lot of symptoms. Only last year, my ENDO gave Lantus and Humalog to lower sugar. Sugar came under control, I was feeling better. Though not cured. I was feeling alwayes unhappy. But lantus was giving blood pressure high. I had to stopp it. Now am taking Levimir, and humalog. Still I am not successful in controling sugar Sugar remains between 9 to 13 but I do not feel well. Body does not accept carb. I used to eat brown rice. But I ate nupak brown brown rice erroneously one day . but it has high carb content, I was feeling fuzzy. Can any body suggest how could I feel better. Can anybody suggest me a meal plan. email@example.com
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.